Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Received shots for hep AB. Feeling exhausted and nauseous. Blood test showed low potassium. Cure?

User rating for this question
Very Good
Answered by

Ayurveda Specialist
Practicing since : 1998
Answered : 254 Questions
Hello. Just returned from 3 wk trip to China. I had received 2of the 3 shot cycle for hep AB. Since my return, I have become increasingly exhausted, to the point of having to lie down during the day. Blood tests (routine, I believe) I was told were normal except for potassium which was low. Nausea comes and goes. I have lost 3 lbs without a visit to the gym. My appetite is less. I am a 61 yr old woman in good physical condition. thanks. Jo-Ann
Posted Fri, 17 Aug 2012 in Vaccinations
Answered by Dr. Nikul Patel 10 hours later

Thanks for the query.

I see you have history of fibromyalgia and trigeminal neuralgia. The symptoms can be aggravated by "vaata" - due to travelling, unscheduled lifestyle and disturbed sleep.

I see that you are looking for Ayurveda treatment and as per ayurveda way of treatment, you should have to take the below medicines:
1. Br. Vaatchintamani as 1 tab thrice a day
2. Navjivan as 2 tabs twice a day
3. Vatari gugal 2 tabs twice a day.
4. Ashwaganda capsule (Himalaya) 2 caps twice day

Also you are advised for Ayurved panchkarma treatment for better improvement. Shirodhara; Nasyakarma; Abhyand; Swedan and Basti karma are few options which I suggest to you.

Hope this answers your query. Let me know if you need any more help.

Dr. Nikul Patel
Ayurveda Consultant
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor